Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Having high pus cells in urine. Having ovarian cyst. Prescribed medicines. Cyst caused by pus cells?

My sister has been having pus cell 25-30 rbc s 6-7over the past one year.they keEp increasing or deCreasing.the urine culture has always been sterile.she has been on homeopathic treatment.on cT sCan the doctor has discovered cyst meaSuring 6cm on the left ovary .the doc has prescribed levofloxciN for 14dayS.Can the cyst b a cause of pus cells.the kidney tests are normal.she has been having fever since the last ten days
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
As pus cells are 25-30 in urine,it is significant and can be considered as Urinary tract infection(UTI).
Ovarian cyst does not lead to these findings in the urine.
Fever is due to UTI only.
If there is no response to Levofloxacin you should take Amikacin injection and Tablet Cefuroxime orally.
Please give her plenty of liquids.
Wish her speedy recovery.
Answered: Sun, 24 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor